Vol. 12, No. 3, 2019

Download this article
Download this article For screen
For printing
Recent Issues

Volume 12
Issue 3, 361–539
Issue 2, 181–360
Issue 1, 1–180

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
Author Index
Coming Soon
Contacts
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Other MSP Journals
On the preservation of properties by piecewise affine maps of locally compact groups

Serina Camungol, Matthew Morison, Skylar Nicol and Ross Stokke

Vol. 12 (2019), No. 3, 491–502
Abstract

As shown by Cohen (1960) and Ilie and Spronk (2005), for locally compact groups G and H, there is a one-to-one correspondence between the completely bounded homomorphisms of their respective Fourier and Fourier–Stieltjes algebras φ : A(G) B(H) and piecewise affine continuous maps α : Y H G. Using elementary arguments, we show that several (locally compact) group-theoretic properties, including amenability, are preserved by certain continuous piecewise affine maps. We discuss these results in relation to Fourier algebra homomorphisms.

Keywords
locally compact group, piecewise affine map, amenability, Fourier algebra
Mathematical Subject Classification 2010
Primary: 22D05, 43A22, 43A07, 43A30
Secondary: 20E99
Milestones
Received: 27 February 2018
Accepted: 9 September 2018
Published: 14 December 2018

Communicated by David Royal Larson
Authors
Serina Camungol
Department of Mathematics and Statistics
University of Winnipeg
Winnipeg, MB
Canada
Matthew Morison
Department of Mathematics and Statistics
University of Winnipeg
Winnipeg, MB
Canada
Skylar Nicol
Department of Mathematics and Statistics
University of Winnipeg
Winnipeg, MB
Canada
Ross Stokke
Department of Mathematics and Statistics
University of Winnipeg
Winnipeg, MB
Canada